# SDR REXA2015071200683

- Difficulty date: July 12, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Chafed
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-78-430-100R RT ENG EXHAUST NOZZLE CHAFED AT PYLON SEAL MATING SURFACE.  REPAIRED RT ENG EXHAUST NOZZLE IAW SRM 54-13-00.
